# SDR 97FDEA00707

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Condition: Malfunction
- Location: Nr 1/3
- Stage of operation: CR
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE NR 1 CSD RISE TEMP WAS PEGGED OFF SCALE HIGH.  THEN NOTICED NR 1 CSD LO PRESS LIGHT FLICK EVERY 5-15 SEC.  NR 1 GEN OUTPUT NORM BUSSES WERE IN PARALLEL OPER.  THEN NR 1 ENG ROLL BK AND BEGAN TO SURGE.  DISCONNECTED NR 1 CSD JUST AS WE BEGAN TO RUN THE LO PRESS CSD LIGHT CK LIST THE NR 1 ENG BEGAN TO ROLL BK AND SURGE FOLLOW BY NR 3 ENG ROLL BK AND SURG, WENT TO TANK TO ENG AND ALL PUMPS ON.  THROT NR 1 AND 3 RETARD AND EMER DESCENT BEGAN NR 3 STAB  AT IDLE.  REINSTALL B/S PLUG AND IGN PLUG.  FUEL FILTERS REMOVED AND INSP.  REMOVED AND REPLACED NR 1 AND 3 MAIN FUEL PUMPS PER PWA M/M 73-11-1 PG 401.  OPS AND LK CK OF 1 AND 3 ENG GOOD.
